# SDR CA120301007

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Part time: 5,943 hours
- Component: Elt, Artex, 4535002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) G-SWITCH FOUND FAILED AT ANNUAL INSPECTION.
